• question-icon

    What causes droopy eyelids after taking Botox injection?

default
Posted on Thu, 13 Jul 2017 in Skin Hair and Nails
Question: I had botox injections for the first time a week ago I now had saggy eyelids pls help I'm having horrible anxiety now
doctor
Answered by Dr. Rudina Balliu 3 hours later
Brief Answer:
Botox side effect

Detailed Answer:
Hello! Thank you for asking HealthcareMagic .
I have gone through your question and i understand your concern.

Saggy eyelids/droopy eyelids is a side effect of Botox injection and the good news is that, it will go away. It is not permanent.

This usually happens cause the muscle that raise the eyelids is effected by Botox and in a way is temporary unable to function ( raise the eyelid).

You need to go to the doctor that did the injection,he/she will examine you , explain you more and maybe do another injection ,give you some drops to speed up the recovery ..
You will feel better during the following weeks and it will go away completely by itself after 3 months ( when the effect of Botox disappear).
Meanwhile use cold compresses, Aloe Vera..

Hope you find these helpful.
Let me know if you have any further clarifications, i will be happy to help .
Take Care !
Dr Balliu
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Rudina Balliu

General & Family Physician

Practicing since :2015

Answered : 420 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Aloe vera

doctor1 MD

Hi I ve been using veet gel hair removal cream aloe vera if that makes a difference. Just a few hours ago I had got out of the shower I was burning...

doctor1 MD

I woke up with a red mark on my lower lip. It looks like a hematoma, and does not hurt. I get red marks on my arms and hands if I bump into...

doctor1 MD

I have had hemorrhoids for past 5 months...they come and go but for the past one month they were really bad so i took them seriously and got all...

doctor1 MD

Hi, My baby boy of 4 months is getting red ring like rashes on his bumps .Photos attached for same from last 2_3 days..Also today it appeared on...

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What...

doctor1 MD

I have already submitted my question to you. Red rash sounds like my symptoms, though it is not Red unless rubbed, aggravated. Clear bumps that get...

doctor1 MD

I am a 25 year old female. No history of digestive issues. A few weeks ago, I started having pain associated with my Gallbladder. It wasn't sever...

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rudina Balliu
  • Q - Suggest treatment for vertigo

  • Q - Suggest treatment for severe whiplash along with upper back and shoulder...

  • Q - Suggest treatment for constipation and severe pressure in the lower abdomen

  • Q - Suggest treatment for bilateral hip pain and osteoporosis

  • Q - What is dysphagia?

  • Q - Suggest treatment for dry and flaky skin on face along with pimples

  • Q - Can Magnesium and Psyllium be taken for constipation daily?

  • Q - What causes red blisters at the corner of the mouth?

  • Q - Suggest treatment for pain in the rib cage post injury

  • Q - Suggest alternative treatment for high cholesterol levels

backtotop2